# SDR DHL2003362012

- Difficulty date: July 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24402534
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DETECTION LOOP-A LIGHT ILLUMINATED IN FLIGHT.  ABNORMAL PROCEDURE COMPLETED.  REMOVED AND REPLACED NR 1 ENGINE PYLON SECTIONS OF LOOP WITH SERVICEABLE UNITS IAW A300 M/M 26-12-12.
